Log In Sign Up

UGH! Help please!!!


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
August 9th, 2010, 01:24 PM
..Jessica..'s Avatar Platinum Supermommy
Join Date: Jun 2007
Location: Canada
Posts: 11,084
Hi, I'm Jessica and I've recently begun taking BCP again.. and stopped, again..

Here's my story...

I've been on Alesse, and Depo before.. I've gotten pregnant on Alesse. I got married, was kinda trying and then stopped, got out of the marriage.. no baby.
I was with another guy for a while, totally not ready for a baby with him... so we weren't trying.. we did have our scares and I did keep track of DTD and my AF on FF.com...
Now I'm with my current BF. We've been together for 9 months and things are amazing.. except for AF showing up every month. He's had a vasectomy, and obviously we can't have kids.. so I thought to myself "hmmm, maybe if I take the pill continuously for 3 months, I'd only get AF 4 times a year and I'd be good!" well wrong.. I was suppose to get AF 2 weeks ago.. she didn't show. Prior to her not showing, I visited a sexual health clinic and spoke to the doctor about the pill, she suggested Marvelon. So, she gave me a 3 month supply of it, and told me to come back in 3 months so we could talk about if I like it. She told me if I start my pills on that day, I might spot on the days I'd have my AF but to not worry. So fine, I go home and start the pills.. everything was great! Til last Friday, no not the one that just passed.. the one before that! I started brown spotting.. and now I'm having what appears to be the beginning of a regular AF, light but bright red.

It's been 10 freaking days!!! Could this be the pill acting up?? I honestly just want it to stop.. I stopped taking the pill last Wednesday.
__________________


Reply With Quote
  #2  
August 20th, 2010, 10:40 AM
MommiNikki's Avatar Divalicious Mommi
Join Date: Aug 2010
Location: Los Angeles, CA
Posts: 78
Most times when switching contraceptive you may get withdrawl bleeding. I wouldn't have stopped but rather continue them as directed- otherwise you never know if it would have worked for you ok... Kinda like starting a diet and not following through for 3 months and saying you see no results... lol Best bet is to let your AF come- then start a new pack, ensure you're taking them at/or around the same time each day... you'll definitely know by the time it is time to start a new pack if you like that pill or if it works well with your body. I used to use Marvelon... too much for me- so now I use Lo-Ovral. Just enough to prevent pregnancy, but if I choose to keep going and miss a period it's strong enough to keep breakthrough bleeding from happeniong. Good luck!
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 08:50 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0